# SDR CA000901016

- Difficulty date: August 29, 2000
- Submitted: September 12, 2000
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 5,724 hours
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Coupling
- Part number: S40
- Condition: Worn
- Location: Splines
- Component: Hyd Pump Pulley, Aerosp, 350A35013004
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) THE PILOT WAS IN CRUISE WHEN HE LOST HYDRAULIC BOOST. THE PILOT INITIATED A HYDRAULIC FAILURE PROCEDURE AND LANDED THE HELICOPTER WITHOUT AN ACCIDENT.  AN ENGINEER FOUND WORN OUT SPLINES ON THE COUPLING SLEEVE OF THE HYDRAULIC PUMP PULLEY ASSEMBLY.  AS A PRECAUTION, REPLACED THE HYDRAULIC PUMP.  THE INSPECTION PERIOD AND REGREASE BY EUROCOPTER IS EVERY 500 HOURS.  OUR MAINTENANCE SCHEDULE IS EVERY 100 HOURS.  THE RECOMMENDED GREASE BY EUROCOPTER IS G355 (ROYCO 49B) GREASE.  (X)
